Patient Comments: Heat Rash - Symptoms

What were the symptoms of your heat rash?

Comment from: misty, 65-74 Female (Patient) Published: March 03

I get heat rash under my breasts and crevices of my upper legs near the groin. I clean the areas and then apply dry corn starch, 2 days and it"s gone.

Was this comment helpful?Yes
Comment from: Coconut, 65-74 Female (Patient) Published: November 17

I was watching a movie on my iPad when I burned the beans. I didn't notice the smoke! I turned off the stove, turned on fans, opened doors, and crawled out to the porch. I am 89 and I live alone. Always put the timer on when cooking, and be sure your smoke alarm has a fresh battery. Mine didn't, but it does now.

Was this comment helpful?Yes
Comment from: Marci, 65-74 Female (Patient) Published: September 26

Living in Spain, I seem to get heat rash under my breasts every year. I am a 36GG and it is hard to keep cool under there, I only wear cotton non-underwired bras, and wash at least 2 or 3 times a day. I have been prescribed various creams over the years, Canasten, Sudocrem and the latest is Batmen a cortisone based one. I used it twice a day for 10 days and it cleared up, then I got hot and it came back worse than ever.

Was this comment helpful?Yes
Comment from: jim, 65-74 Male (Patient) Published: February 18

Red rash on upper inner section of thigh near groin area. Also discoloration of "over lapping" stomach that is constant contact with the leg portion. If sitting causes pressure on lower stomach and results are new red marks that later turn a form of black and blue appearance. Sometimes can be painful.

Was this comment helpful?Yes

Patient Comments

Viewers share their comments

Heat Rash - Describe Your Experience Question: Please describe your experience with heat rash.
Heat Rash - Treatment Question: What was your heat rash treatment?
Heat Rash - Home Remedies Question: What home remedies have you tried for a heat rash?
Heat Rash - Causes Question: What are the triggers or causes of heat rash for you, a relative, or friend?

Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on MedicineNet. The opinions expressed in the comments section are of the author and the author alone. MedicineNet does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.